| Model Number |
82656 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation: the device history records (dhr) were reviewed for this lot.There were no events noted in the dhr that would have contributed to the elevated wbc count experienced by the customer.The run data file (rdf) was analyzed for this event.Root cause: the analysis of the run data file did not find a conclusive cause for the higher-than-expected wbc content in the platelet product reported for this collection.No unusual process variable was identified and the signals in the run data file indicate that the trima accel system operated as intended.Based on the available information, it cannot be ruled out that the higher-than-expected wbc content in the platelet product could be donor-related.
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the platelet product.Donor unit #: (b)(6).The platelet collection is not available for return because it was discarded by the customer.No patient (donor) was connected at the time of the event, therefore, no patient information is available.